# SDR UIEA2021021600328

- Difficulty date: February 16, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,458 hours, 19,693 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Window Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW EICAS CAUTION MSG DISPLAYED, COMPLETED QRH.  TRANSFERRED ITEM TO MDDR 142524 PER MEL 30-41-01-02, CAT C, DUE DATE 06 FEB 231.  MX ACTION C/W.  PULLED AND COLLARED WINDOW HT 2 LEFT C/B.
